# SDR CALA2015031100155

- Difficulty date: March 10, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 48,067 hours, 17,777 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flap System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DISCREPANCY, VNAV CLIMB PAGE SHOWED FLAPS WERE OUT, 210 FLAPS ON L3, FLAPS WERE INDICATING UP WITH NO LIGHT, ACFT WOULD NOT ACCELERATE ABOVE 211 KTS IN VNAV.  CYCLED LT & RT SKEW SENSOR BREAKERS & LT & RT FMC BREAKERS.  PERFORMED FIM TASK 27-51-00.  FSEU BITE, NO FAULTS.  FMC BITE, NO FAULTS.  OK TO CONTINUE.
